# SDR DL72S961160

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 651927011
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER SI 4-58663-12AD, THE LAMINATED SHIMS INSTALLED ON THE RIGHT AND LEFT WING INBOARD TRAILING EDGE FLAP INBOARD TRACKS WERE FOUND TO HAVE MIGRATED GREATER THAN THE 0.25 LIMIT SPECIFIED IN THE INSPECTION.  IN COMPLIANCE WITH AD 90-07-05, THE MIGRATED RIGHT HAND SHIM WILL BE RELOCATED, THE LEFT HAND SHIM WILL BE REPLACED AND ATTACHMENTS RETORQUED.
